# SDR UALA2012012300474

- Difficulty date: January 20, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,998 hours, 21,952 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK IN FAN BLADE ON RT ENGINE.  MAINT TEXT:  NICK IS 3-32 DEEP .0937" WITHIN LIMITS IN SECTION 8 OF THE LEADING EDGE MM.  INSPECTION COMPLETE NO CRACKS WITH 10X INSP BLENDED BLADE PER MM.  BLADE MARKED.  NEEDS EDDY CURRENT INSPECTION WITHIN 120 HOURS.  BLEND INSP ACP BY INSPECTION MM, OKAY.  ACCOMPLISHED EDDY CURRENT PER MM. OKAY BOSMM.
